# SDR SIMA200119707

- Difficulty date: July 16, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192412A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4620 - CREW REPORTED THE EMERGENCY LIGHTS AT SEATS 8BC AND 10BC TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE AT 27LN.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
